Title

PATH-INTEGRALS AND THE WKB APPROXIMATION

Publication Date

1982

Journal or Book Title

AMERICAN JOURNAL OF PHYSICS

Abstract

The WKB approximation is demonstrated to be formally identical to the semiclassical limit of the Feynman path integral propagator. In the limit that the path integral propagator is dominated by the classical particle trajectory, it is identical to the propagator calculated directly from WKB wave functions in the stationary phase approximation.

Comments

The published version is located at http://ajp.aapt.org/resource/1/ajpias/v50/i9/p829_s1

Volume

50

Pages

829-832

Issue

9

Share

COinS